# SDR SWAA040142

- Difficulty date: January 14, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 68,512 hours, 75,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND R2 DOOR EVAC SLIDE CABLE MISROUTED.  REROUTED R2 DOOR EVAC SLIDE CABLE PER MM.
